# SDR UIEA2024080900815

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT #3 SURFACE OUTER SIDE AREA UPPER SKIN WITH ONE DISBOND.( LH WING SLAT #3 T/E WEDGE UPPER SKIN WAS REPAIRED IAW SRM 57-43-02-2R-1 FIG 201 SHEET 2 NOTE D PAG 1-3 AND SRM 51-70-10-2R-4 REPAIR 4 FIG 202 SHEET 1 PAG 8,16 REV 125 APR 15/2024. NO FURTHER DEFECTS NOTED )
